# SDR IPXA2023091594165

- Difficulty date: August 31, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 64,340 hours, 15,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA71709
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CAFT CARGO COMPARTMENT HAS 1EA CRACKED STIFFENER AT STA 1841.REPLACED CRACKED STIFFENER AT THE AFT CARGO COMPARTMENT STA 1841 IAW SRM 51-31-01, 51-33-01. (MINOR)
